Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 76, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 29, 2025, 4:38 PM EDT for Broward County, Collier County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2025, 4:38 PM EDT (20:38 UTC)
- Expired
- Jun 29, 2025, 5:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Broward County, FL, Collier County, FL
The radar
The Miami radar (KAMX), 69 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Key West, FL (KNQX), launched 12:00Z, 8.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2481 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
764
WUUS52 KMFL 292038
SVRMFL
FLC011-021-292115-
/O.NEW.KMFL.SV.W.0076.250629T2038Z-250629T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
438 PM EDT Sun Jun 29 2025
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Eastern Collier County in southwestern Florida...
Broward County in southeastern Florida...
* Until 515 PM EDT.
* At 437 PM EDT, a severe thunderstorm was located near Intersection
Alligator Alley And Miami Canal, or 24 miles northwest of Pembroke
Pines, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Intersection Alligator Alley And Miami Canal, Miccosukee Service
Plaza, and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2628 8065 2611 8054 2599 8080 2622 8090
TIME...MOT...LOC 2037Z 059DEG 10KT 2615 8070
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WR1 follow-up statement
690
WWUS52 KMFL 292058
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
458 PM EDT Sun Jun 29 2025
FLC011-021-292115-
/O.CON.KMFL.SV.W.0076.000000T0000Z-250629T2115Z/
Collier FL-Broward FL-
458 PM EDT Sun Jun 29 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EASTERN COLLIER AND BROWARD COUNTIES...
At 458 PM EDT, a severe thunderstorm was located near Miccosukee
Service Plaza, or 27 miles west of Pembroke Pines, moving southwest
at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Intersection Alligator Alley And Miami Canal, Miccosukee Service
Plaza, and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2627 8068 2609 8059 2599 8080 2622 8090
TIME...MOT...LOC 2058Z 059DEG 10KT 2612 8076
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CWCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:26 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 29, 1:26 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Miami FL 126 PM EDT Sun Jun 29 2025 ...New SHORT TERM, LONG TERM, AVIATION, MARINE... .SHORT TERM... (Rest of today through Monday) Issued at 125 PM EDT Sun Jun 29 2025 An unstable weather pattern is setting up across the region as a tropical upper tropospheric trough (TUTT) approaches the area from the western Atlantic. This will provide forcing for ascent that will be able to utilize the abundant moisture (PWATs ~1.7-2.0") available over South Florida. Latest ACARS data and model soundings highlight 500mb temps at about -9C, which is near the lowest temperatures for this height level on this date. Furthermore, the freezing level is around 13kft, which is 1-2kft below normal for this time of year. Given these factors today, it will create more instability with steeper than average low-to-mid level lapse rates and energy from the TUTT providing some extra lift in addition to the Atlantic and Gulf breezes. The primary convective initiation time frame is expected to be in the late afternoon through the evening hours, with scattered showers and thunderstorms developing and then waning in the late evening hours since larger DCAPE profiles suggest increased chances for downdrafts and there is still some lingering Saharan dust. This could result in some downburst winds that reach severe thresholds. Additionally, there will be a risk for hail given colder temps aloft and heavy downpours from the strongest storms. As the TUTT approaches later today, mid level and upper level flow will be out of the north while the low level flow remains out of the southeast. Given this northerly flow aloft and southeasterly flow in the low levels, majority of convective showers and storms are expected over the interior portions of South Florida, but some activity along the coasts is still possible. Overall, the data suggests that while a widespread severe event is not likely, there could still be a couple of storms that reach marginally severe levels. Monday will pretty much be a rinse and repeat situation of today with similar atmospheric profiles based on model soundings and the only real difference being the location of the TUTT shifting more northwards. Scattered showers and thunderstorms will develop again around midday and wane in the evening. && .LONG TERM... (Monday night through next Saturday) Issued at 125 PM EDT Sun Jun 29 2025 Mid-level troughing will begin to develop across the Midwest on Tuesday, ushering in a slight pattern change for South Florida. The aforementioned TUTT will be absorbed by the Midwest trough as it advects eastward, and the trough's gradual progression eastward will help erode the weak mid-level ridge over the western Atlantic. Meanwhile, an associated surface low and frontal boundary will weaken the respective surface high as they move across the Eastern Seaboard. Although this surface boundary isn't forecast to reach South Florida, its influence will cause the surface flow to veer to the south/southwest starting Tuesday, leading to convective activity each afternoon becoming more concentrated across northern portions of the CWA (Lake O region and Palm Beach County) instead of interior and southwest Florida. At the same time, the last of the lingering Saharan Dust will clear out and deeper moisture will continue to filter in with the southerly flow as PWATs climb to over 2 inches for much of the region mid-week, potentially leading to heavy rainfall and localized flooding with any strong convection each afternoon. With mid-level flow becoming a little more southwesterly, there is some concern for hydro related hazards as the east coast metro areas are more vulnerable to flooding. Parameters and forecast details will continue to be ironed out over the next few days. There is some uncertainty with the forecast for the late week period and into next weekend as some model guidance tries to bring another disturbance across the peninsula late in the week, which could continue to help enhance convection for this time frame. However, there is not enough consensus or trending at this time to make significant changes to the forecast. This possibility will continue to be monitored. && .AVIATION... (18Z TAFS) Issued at 125 PM EDT Sun Jun 29 2025 Generally VFR conditions for the 18Z TAF period. Southeasterly winds around 10 kts are expected and could gust to 15-20 kts at times. A southwesterly gulf breeze will occur at KAPF this afternoon. SHRA/TSRA development is forecast to occur around the 19-22z time frame mainly across inland areas but could result in SHRA moving back towards both coasts. There is also potential for variable gusty winds with TS activity. Light and variable winds return overnight. && .MARINE... Issued at 125 PM EDT Sun Jun 29 2025 A gentle southeasterly wind flow will remain in place across most of the local waters to end the weekend and continuing through early this next week. Seas across the Atlantic and Gulf waters will remain at 2 feet or less through this time frame. Scattered showers and thunderstorms will be possible across the local waters each day. Any thunderstorm can produce brief periods of rough seas along with gusty and erratic winds. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 88 79 89 / 30 50 30 60 West Kendall 74 89 75 90 / 30 50 30 50 Opa-Locka 78 90 79 91 / 30 50 20 60 Homestead 77 88 78 89 / 30 50 30 50 Fort Lauderdale 77 87 79 88 / 40 50 30 60 N Ft Lauderdale 77 88 79 89 / 40 50 30 60 Pembroke Pines 79 92 80 92 / 30 50 20 60 West Palm Beach 75 88 76 89 / 50 60 30 70 Boca Raton 76 90 78 90 / 40 60 30 60 Naples 74 90 74 89 / 50 70 30 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Redman LONG TERM....ATV/Redman AVIATION...Redman
In the hours before
Special weather statement, Jun 29, 3:16 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Miami FL
316 PM EDT Sun Jun 29 2025
FLZ070-071-073-075-291945-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
316 PM EDT Sun Jun 29 2025
...A strong thunderstorm will impact portions of southeastern
Collier, northern Mainland Monroe, northern Miami-Dade and southern
Broward Counties through 345 PM EDT...
At 316 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Fortymile Bend, or 27 miles northwest of
The Redland, moving west at 15 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dade-Collier Training Airport, Fortymile Bend, and Big Cypress
National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2599 8078 2576 8063 2565 8092 2591 8104
TIME...MOT...LOC 1916Z 069DEG 14KT 2583 8080
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CWCSpecial weather statement, Jun 29, 3:46 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Miami FL
346 PM EDT Sun Jun 29 2025
FLZ070-073-075-292015-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
346 PM EDT Sun Jun 29 2025
...A strong thunderstorm will impact portions of southeastern
Collier, northern Mainland Monroe and northern Miami-Dade Counties
through 415 PM EDT...
At 345 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Dade-Collier Training Airport, or 26 miles
east of Chokoloskee, moving west at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Loop Road Ee Center, Dade-Collier Training Airport, Fortymile Bend,
and Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2597 8083 2567 8077 2563 8106 2594 8116
TIME...MOT...LOC 1945Z 074DEG 14KT 2585 8093
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CWCSpecial weather statement, Jun 29, 4:10 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Miami FL
410 PM EDT Sun Jun 29 2025
FLZ071-292045-
Inland Broward County FL-
410 PM EDT Sun Jun 29 2025
...A strong thunderstorm will impact portions of Broward County
through 445 PM EDT...
At 410 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Intersection Alligator Alley And Miami
Canal, or 17 miles west of Sunrise, moving southwest at 10 mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mile Marker 30 On Alligator Alley, Intersection Alligator Alley And
Miami Canal, and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2627 8056 2607 8045 2598 8065 2625 8080
TIME...MOT...LOC 2010Z 064DEG 7KT 2614 8058
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 3:16 PM EDT | Special Weather Statement | MFL | Monroe | 29 min |
| Jun 29, 3:28 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade, Monroe | 17 min |
| Jun 29, 3:46 PM EDT | Special Weather Statement | MFL | Monroe | 29 min |
| Jun 29, 4:10 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Jun 29, 5:03 PM EDT | Special Weather Statement | MFL | Collier | 27 min |
| Jun 29, 5:15 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jun 29, 5:17 PM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Jun 29, 6:07 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jun 29, 6:12 PM EDT | Special Weather Statement | MFL | Hendry | 33 min |
| Jun 29, 6:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| Jun 29, 7:31 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.